# SDR 99ZZZX3195

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019229001
- Condition: Chafed
- Location: Bs 9964.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS 'C' CHECK, FOUND LT FUSELAGE SKIN CHAFED BY A/C HEAT EXCHANGER AT FS 9964.5.  BLENDED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  20,512.5 HOURS.  TAC:  27,506.  (X)
